Benylin Cold & Sinus Extra Strength Day & Night Tablets

$10.99

Pack Size: 20 tablets (10 Daytime, 10 Nighttime)

Ingredients:
Each Daytime tablet contains acetaminophen 500 mg and phenylephrine 5 mg. Each Nighttime tablet contains acetaminophen 500 mg, phenylephrine 5 and chlorpheniramine 2 mg.

For the relief of dry cough, nasal congestion, runny nose, sneezing, fever, aches and pains.